Silver Spring, MD
A 18-year-old female asked:
I think i'm allergic to theratears supplement (fish oil and omega-3) it says swelling if the eyelid is a side effect and that's what happend to me !?
1 doctor answer • 1 doctor weighed in
Dr. John Chiuanswered
Allergy and Immunology 59 years experience
Possible: If you notice swelling within a couple of hours after taking the supplements, then you are likely allergic especially if you are allergic to fish. If you are allergic to all capsules, then one need to suspect a gelatin (used in the capsule) allergy. Since fish oil is not essential, you may skip it or try krill oil.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Feb 21, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.